# SDR SWIA200414232

- Difficulty date: December 3, 2004
- Submitted: December 10, 2004
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10170
- Aircraft time: 404 hours, 228 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Unit
- Part number: C13045BA03
- Part serial: 749
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

RUDDER LIMIT FAULT STATUS MESSAGE.  REMOVED AND REPLACED SSCU IAW AMM 27-61-05.  TESTED IAW AMM 27-61-05.  OPERATIONAL CHECK GOOD.
